# SDR REXA2012110401448

- Difficulty date: October 9, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 11,705 hours, 8,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 CROSSBEAM CORRODED.  REPAIRED IAW BOMBARDIER REO 670-53-11-612.
